# SDR A6WA200340096

- Difficulty date: June 4, 2003
- Submitted: April 24, 2004
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE UNDER FLOORBEAM STRUCTURE IS CRACKED AT FS 621 RBL 33, WL 73 DAMAGED STRUCTURE WAS REMOVED AND REPAIR PARTS WERE INSTALLED IAW REO 601R-53-61-004 REV B.  (M)
